# SDR MWEA981023

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 232999
- Condition: Corroded
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 817 XT18 FLOORBEAM SCREW HOLES ELONGATED AND HAVE CORROSION.  MTC CUT OUT DAMAGED AND CORRODED AREAS AND FABRICATED AND INSTALLED REPAIR ANGLE.
